Follow
Sergio R. Canoy Jr.
Sergio R. Canoy Jr.
Professor of Mathematics, MSU-IIT
Verified email at g.msuiit.edu.ph
Title
Cited by
Cited by
Year
Domination in the corona and join of graphs
CE Go, SR Canoy Jr
International Mathematical Forum 6 (16), 763-771, 2011
812011
Convex sets under some graph operations
SR Canoy, Jr, IJL Garces
Graphs and Combinatorics 18 (4), 787-793, 2002
762002
Secure convex domination in a graph
EL Enriquez, SR Canoy Jr
International Journal of Mathematical Analysis 9 (7), 317-325, 2015
662015
Monophonic numbers of the join and composition of connected graphs
EM Paluga, SR Canoy Jr
Discrete mathematics 307 (9-10), 1146-1154, 2007
542007
On a variant of convex domination in a graph
EL Enriquez, SR Canoy Jr
International Journal of Mathematical Analysis 9 (32), 1585-1592, 2015
512015
On the hull sets and hull number of the Cartesian product of graphs
GB Cagaanan, SR Canoy Jr
Discrete Mathematics 287 (1-3), 141-144, 2004
422004
Convexity, geodetic, and hull numbers of the join of graphs
SR Canoy Jr, GB Cagaanan, SV Gervacio
Utilitas Mathematica 71, 2006
412006
Locating-dominating sets in graphs
SR Canoy Jr, GA Malacas, D Tarepe
Applied Mathematical Sciences 8 (88), 4381-4388, 2014
382014
Hop dominating sets in graphs under binary operations
S Canoy Jr, RV Mollejon, JGE Canoy
European Journal of Pure and Applied Mathematics 12 (4), 1455-1463, 2019
362019
Restrained convex dominating sets in the corona and the products of graphs
EL Enriquez, SR Canoy Jr
Applied Mathematical Sciences 9 (78), 3867-3873, 2015
312015
On the hull number of the composition of graphs
SR Canoy Jr, GB Cagaanan
Ars Combinatoria 75, 113-120, 2005
312005
Secure domination in the join of graphs
EC Castillano, RL Ugbinada, SR Canoy Jr
Applied Mathematical Sciences 8 (105), 5203-5211, 2014
302014
Determining the intruder’s location in a given network: Locating-dominating sets in a graph
SR Canoy Jr, GA Malacas
NRCP Research Journal 13 (1), 1-8, 2013
292013
The closed geodetic numbers of graphs
IS Aniversario, FP Jamil, SR Canoy Jr
Utilitas Mathematica 74, 2007
282007
Doubly connected domination in the corona and lexicographic product of graphs
BH Arriola, SR Canoy Jr
Applied Mathematical Sciences 8 (31), 1521-1533, 2014
272014
1-movable domination in graphs
RG Hinampas Jr, SR Canoy Jr
Applied Mathematical Sciences 8 (172), 8565-8571, 2014
272014
Clique domination in a graph
TV Daniel, SR Canoy Jr
Applied Mathematical Sciences 9 (116), 5749-5755, 2015
262015
Convex domination in the composition and Cartesian product of graphs
MA Labendia, SR Canoy
Czechoslovak Mathematical Journal 62, 1003-1009, 2012
262012
Steiner sets in the join and composition of graphs
R Eballe, S Canoy Jr
Congressus Numerantium 170, 65-73, 2004
232004
Locating total dominating sets in the join, corona and composition of graphs
BN Omamalin, S Canoy Jr, H Rara
Applied Mathematical Sciences 8 (48), 2363-2374, 2014
212014
The system can't perform the operation now. Try again later.
Articles 1–20